# SDR CKSA97480

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EXTENDED ON UPLATCH CHECK, TWICE, THEN STAYED UP.  CHECKED UPLATCH MECHANISM FOR CONDITION/SECURITY FOUND OK.  GREASED UPLOCK UNIT AND ROLLER JACKED AIRCRAFT NOSE AND ACCOMPLISHED NOSE GEAR FUNCTIONAL CHECK, UPLOCK CHECK SATISFACTORY.
